MathSciNet Relay Station
MathSciNet bibliographic data
MR217016 (36 #111) 10.30
Baker, A. On some diophantine inequalities involving primes. J. Reine Angew. Math. 228 1967 166–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement